My dog has been on clavamox chewable for possible uti. He was on it 3 months ago for confirmed uti. He had crystals this time and is urine was diluted, so they put him on it to be safe. Vet didn't bring up prescription food.
I brought him in for lack of appetite and peeing a lot outside. He is also been stressed about a new dog next door and was unsure if he was peeing to mark territory. He would go pee around the yard and sit and stare at the neighbors. He does that kicking dirt thing after peeing, so i assumed he was marking. Outside that, he acted normal.
He finished his dose Saturday but around Friday or Saturday, he throws up yellow foam once a day. He is still pooping and peeing normally. He is on trazodone for anxiety and I give it to him when he starts stressing out. He eats more after his dose but doesn't eat much before then. He doesn't vomit right after eating, it's usually a few hours after. He is eating Iams lamb and rice dry and purina beef and rice wet, he eats the wet when he feels like it.
He was also on pepcid for possible neasua and I have been giving him Proviable-DC. Could his stomach be messed up from the antibiotics? Could the pepcid, probiotics or trazodone be causing him to vomit? He is acting completely normal outside the low appetite before trazodone and puking yellow foam. He still begs for human food and wants my cats food